# SDR FOTR20006NR1971

- Difficulty date: February 5, 2010
- Submitted: March 29, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6515937
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 600 STR 16L SHEAR TIE CRACKED.  REPAIRED ON FASI W/O NR 20006, NR 01971, REPLACED CRACKED SHEAR TIE AND DOUBLER AT BS 680, STR 16L IAW B727 SRM 53-20-2 FIG 3 AND 53-10-4 FIG 11, REV 102.  MATERIAL USED: 7075-O, HEAT TREATED TO T6 CONDITION. DIM.; DOUBLER; 6 BY 5 BY 0.050, SHEAR TIE; 6 BY 21 BY 0.050.
